# SDR CALA2023110303266

- Difficulty date: August 16, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A57703
- Condition: Corroded
- Location: Sta344 Lbl44-56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOOR BEAM LBL 44-56 B. STA 344
